# SDR 2003FA0000878

- Difficulty date: August 19, 2003
- Submitted: August 27, 2003
- Operation: General aviation
- Make and model: Bell 407
- Aircraft serial: 53275
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Part number: 206061505115
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TANK CRACKED IN BODY NEAR VENT, ALSO APPEARS TO BE CRACKED IN APPROX OF FORMED NECK BELLOW WELD.
